# SDR AALA202512011254

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 34,186 hours, 14,133 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER SLIDING WINDOW WILL NOT LOCK OPEN OR OPEN COMPLETELY DUE TO CIRCULAR OBSTRUCTION STUCK IN LOWER WINDOW TRACK. FOUND DITCHING LATCH MECHANISM OUT OF SEQUENCE. RESET DITCHING LATCH AND OPERATIONAL CHECKED GOOD. PER AMM 56-12-11.
